# SDR UPS98225780

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING NRC 465706 WINGS 329, FOUND STRINGER 14 TAB TO BE CRACKED AT R/W STA 629.0.  REPAIRED STR 14 AT RWS 629.0 IAW UPS EO B727-5710-0314F.
